Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 91, NWS Milwaukee, WI

October 26, 2015

NWS Milwaukee, WI issued this small craft advisory at Oct 26, 2015, 2:50 PM CDT. It took effect at Oct 27, 2015, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 2:50 PM CDT (19:50 UTC)
In effect from
Oct 27, 2015, 10:00 AM CDT
Expired
Oct 27, 2015, 8:08 PM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WHUS73 KMKX 261950
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT MON OCT 26 2015

...A WINDY PERIOD COMING UP TUESDAY THROUGH THURSDAY...

.A BIG LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH ON TUESDAY
WILL BRING BRISK EAST TO SOUTHEAST WINDS LATER TUESDAY MORNING
THROUGH TUESDAY NIGHT. AS THE LOW LIFTS ACROSS THE AREA WEDNESDAY
MORNING WINDS WILL SUBSIDE FOR A TIME AS THEY VEER TO THE WEST. BY
WEDNESDAY AFTERNOON THEY WILL QUICKLY INCREASE BACK TO SMALL CRAFT
ADVISORY LEVELS AND REMAIN ELEVATED THROUGH THURSDAY EVENING.
WINDS MAY EVEN REACH GALE FORCE LEVELS AT TIMES LATER WEDNESDAY
INTO THURSDAY MORNING.

LMZ643>646-270400-
/O.NEW.KMKX.SC.Y.0091.151027T1800Z-151030T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
250 PM CDT MON OCT 26 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO
7 PM CDT THURSDAY. 

* WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS. WINDS BECOME SOUTH BRIEFLY WEDNESDAY MORNING THEN SHIFT
  WEST AND INCREASE TO 30 KNOTS WITH A FEW GALE GUSTS TO 34 KNOTS
  POSSIBLE LATER WEDNESDAY INTO WEDNESDAY NIGHT.

* WAVES: BUILDING TO 2 TO 4 TUESDAY...THEN 4 TO 7 FEET TUESDAY
  NIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
515 
WHUS73 KMKX 270210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT MON OCT 26 2015

...A WINDY PERIOD COMING UP TUESDAY THROUGH THURSDAY...

.A BIG LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH ON TUESDAY
WILL BRING BRISK EAST TO SOUTHEAST WINDS LATER TUESDAY MORNING
THROUGH TUESDAY NIGHT. AS THE LOW LIFTS ACROSS THE AREA WEDNESDAY
MORNING...WINDS WILL SUBSIDE FOR A TIME AS THEY VEER TO THE WEST.
BY WEDNESDAY AFTERNOON THEY WILL QUICKLY INCREASE BACK TO SMALL
CRAFT ADVISORY LEVELS AND REMAIN ELEVATED THROUGH THURSDAY
EVENING. WINDS MAY EVEN REACH GALE FORCE LEVELS AT TIMES LATER
WEDNESDAY INTO THURSDAY MORNING.

LMZ643>646-271015-
/O.CON.KMKX.SC.Y.0091.151027T1800Z-151030T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT MON OCT 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO
7 PM CDT THURSDAY...

* WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 
  KNOTS. WINDS BECOME SOUTH BRIEFLY WEDNESDAY MORNING THEN SHIFT 
  WEST AND INCREASE TO 30 KNOTS WITH A FEW GALE GUSTS TO 34 
  KNOTS POSSIBLE LATER WEDNESDAY INTO WEDNESDAY NIGHT. 

* WAVES: BUILDING TO 2 TO 4 TUESDAY...THEN 4 TO 7 FEET TUESDAY 
  NIGHT THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
692 
WHUS73 KMKX 270851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT TUE OCT 27 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED...

.LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL
MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND
WEDNESDAY NIGHT. AS THE LOW PRESSURE SYSTEM APPROACHES...GUSTY
ONSHORE WINDS AND BUILDING WAVES ARE EXPECTED TO DEVELOP THIS
MORNING AND PERSIST THROUGH LATE TONIGHT.

A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW
PRESSURE SYSTEM PASSES ACROSS SOUTHERN WISCONSIN AND LAKE
MICHIGAN. THEN STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE
LOW INTENSIFIES AS IT PUSHES NORTH TOWARD SOUTHERN CANADA LATER
WEDNESDAY AND WEDNESDAY NIGHT.

WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY AND
TONIGHT. WHILE WAVES BEGIN TO SUBSIDE LATER WEDNESDAY DUE TO THE WIND
DIRECTION TURNING OFFSHORE...WIND GUSTS WILL INCREASE AS THE LOW
MOVES FARTHER NORTHWARD AWAY FROM SOUTHERN LAKE MICHIGAN. WIND
GUSTS ARE EXPECTED TO GET AS HIGH AS 35 KNOTS. HENCE A GALE WATCH
HAS BEEN POSTED FROM MID-AFTERNOON WEDNESDAY THROUGH MID-AFTERNOON
THURSDAY.

LMZ643>646-271700-
/O.EXT.KMKX.SC.Y.0091.151027T1500Z-151028T2100Z/
/O.NEW.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM CDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY. 

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY AND
  TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO THE
  WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 KNOTS.
  GALE UP TO 35 KNOTS ARE POSSIBLE FROM WEDNESDAY AFTERNOON INTO
  THURSDAY.

* WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 8 FEET
  TONIGHT....SUBSIDING TO 3 TO 4 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
105 
WHUS73 KMKX 271403
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CDT TUE OCT 27 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED...

.LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL
MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND
WEDNESDAY NIGHT. AS THE LOW PRESSURE SYSTEM APPROACHES...GUSTY
ONSHORE WINDS AND BUILDING WAVES ARE EXPECTED THROUGH LATE
TONIGHT.

A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW
PASSES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THEN STRONG
WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE LOW INTENSIFIES AS IT
PUSHES NORTH TOWARD SOUTHERN CANADA LATER WEDNESDAY AND WEDNESDAY
NIGHT.

WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY
AND TONIGHT. WHILE NEARSHORE WAVES BEGIN TO SUBSIDE LATER
WEDNESDAY DUE TO THE WIND DIRECTION TURNING OFFSHORE...WIND GUSTS
WILL INCREASE AS THE LOW MOVES FARTHER NORTHWARD AWAY FROM
SOUTHERN LAKE MICHIGAN. WIND GUSTS ARE EXPECTED TO GET AS HIGH AS
35 KNOTS. HENCE A GALE WATCH HAS BEEN POSTED FROM MID-AFTERNOON
WEDNESDAY THROUGH MID- AFTERNOON THURSDAY.

LMZ643>646-272215-
/O.CON.KMKX.SC.Y.0091.151027T1500Z-151028T2100Z/
/O.CON.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 AM CDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY 
  AND TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO 
  THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 
  KNOTS. GALE UP TO 35 KNOTS ARE POSSIBLE FROM WEDNESDAY 
  AFTERNOON INTO THURSDAY. 

* WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 8 FEET 
  TONIGHT....SUBSIDING TO 3 TO 4 FEET ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
646 
WHUS73 KMKX 272042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT TUE OCT 27 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED...

.LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL
MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND
WEDNESDAY NIGHT. AS THE LOW PRESSURE APPROACHES...GUSTY ONSHORE
WINDS AND BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT.

A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW
PASSES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THEN STRONG
WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE LOW INTENSIFIES AS IT
PUSHES NORTH TOWARD SOUTHERN CANADA LATER WEDNESDAY AND WEDNESDAY
NIGHT.

WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY
AND TONIGHT. WHILE NEARSHORE WAVES BEGIN TO SUBSIDE LATER
WEDNESDAY DUE TO THE WIND DIRECTION TURNING OFFSHORE...WIND GUSTS
WILL INCREASE AS THE LOW MOVES FARTHER NORTHWARD AWAY FROM
SOUTHERN LAKE MICHIGAN. WIND GUSTS ARE EXPECTED TO GET AS HIGH AS
40 KNOTS OVER THE NEARSHORE WATERS. HENCE A GALE WARNING HAS BEEN
ISSUED FROM LATE WEDNESDAY EVENING THROUGH MID-AFTERNOON THURSDAY.

LMZ643>646-280445-
/O.EXT.KMKX.SC.Y.0091.000000T0000Z-151029T0300Z/
/O.UPG.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/
/O.NEW.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM
CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY AND
  TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO THE
  WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 KNOTS.
  GALE UP TO 40 KNOTS ARE POSSIBLE FROM WEDNESDAY EVENING INTO
  THURSDAY.

* WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 9 FEET
  TONIGHT...SUBSIDING TO 3 TO 4 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
438 
WHUS73 KMKX 280108
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE OCT 27 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY REGION WILL MOVE
NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND WEDNESDAY
NIGHT. AS THE LOW PRESSURE APPROACHES...GUSTY ONSHORE GALES AND
BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT.

A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING HOWEVER THE
WINDS AND WAVES WILL STILL MEET SMALL CRAFT ADVISORY CONDITIONS ON
WEDNESDAY...FOLLOWED BY WEST TO SOUTHWEST GALES WEDNESDAY EVENING
INTO THURSDAY AFTERNOON.


LMZ643>646-280915-
/O.UPG.KMKX.SC.Y.0091.000000T0000Z-151029T0300Z/
/O.NEW.KMKX.GL.W.0026.151028T0108Z-151028T0900Z/
/O.NEW.KMKX.SC.Y.0092.151028T0900Z-151029T0300Z/
/O.CON.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
808 PM CDT TUE OCT 27 2015

...GALE WARNING IN EFFECT UNTIL 4 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 4 AM TO 10 PM CDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH GUSTS UP TO 35
  KNOTS TONIGHT...BUT WEAKEN EARLY WEDNESDAY MORNING. THE WINDS
  WILL VEER TO THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO
  20 TO 25 KNOTS. GALE FORCE GUSTS UP TO 40 KNOTS ARE POSSIBLE
  FROM WEDNESDAY EVENING INTO THURSDAY.

* WAVES: BUILDING 5 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 4 FEET
  ON THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 10:28 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Oct 26, 10:28 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1028 AM CDT MON OCT 26 2015

.AVIATION/18Z TAFS/...VFR CONDITIONS CONTINUE INTO TONIGHT AND
PROBABLY MUCH OF TUESDAY MORNING AS WELL. UPPER JET AND
ISENTROPIC ASCENT INDUCED CLOUDS/PRECIP STAYING TO OUR NORTH WITH
JUST THE NRN CWA BEING GRAZED BY MID DECK. SO INFLUENCE OF SFC
HIGH TO THE EAST OF WI PREVAILS FOR THE REST OF TODAY. MAIN STORY
LATER TONIGHT INTO TUESDAY MORNING WILL BE TIGHTENING PRESSURE
GRADIENT WITH INCREASING SE WINDS. LLVL RH PROGS SHOW MAIN
MOISTURE SURGE WILL TAKE PLACE AFTER 18Z TUESDAY.

PC

&&

.PREV DISCUSSION... /ISSUED 308 AM CDT MON OCT 26 2015/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

SOUTHERN WISCONSIN WILL REMAIN UNDER A NARROW HIGH PRESSURE RIDGE
FOR THE NEXT 24-36HRS...BEFORE THE BIG SURGE OF MOISTURE ARRIVES FOR
TUESDAY AFTERNOON WITH AN APPROACHING LOW. LOOK FOR PLEASANT
CONDITIONS TODAY WITH MORE CLOUDS NORTH OF MILWAUKEE/MADISON THAN TO
THE SOUTH. TEMPS WILL BE CLOSE TO WHAT WE SAW YESTERDAY.  CLOUDS AND
WIND /AT LEAST ABOVE THE BOUNDARY LAYER/ WILL INCREASE TONIGHT...SO
NOT AS COOL AS THE PAST FEW NIGHTS.

TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM

A SHORTWAVE AND ASSOCIATED SURFACE LOW WILL APPROACH THE AREA
TUESDAY NIGHT. PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND
AN INCH AHEAD OF THESE FEATURES...SO PLENTY OF MOISTURE TO WORK
WITH. MODELS CONTINUE TO COME INTO BETTER AGREEMENT WITH THE
TIMING/PLACEMENT OF FEATURES...WITH RAIN LIKELY MOVING INTO THE
SOUTHWEST FORECAST AREA TUESDAY AFTERNOON.

RAIN IS THEN EXPECTED ACROSS THE FORECAST AREA TUESDAY NIGHT AND
WEDNESDAY AS THE DEEPENING SURFACE LOW LIFTS NORTHEASTWARD THROUGH
WISCONSIN.

THE TRAILING UPPER LOW WILL MOVE THROUGH THE STATE WEDNESDAY
NIGHT...WITH COOLEST TEMPS ALOFT EXPECTED RIGHT AROUND DAYBREAK
THURSDAY. WILL LIKELY BE SOME LINGERING PRECIP AS THE LOW SWINGS
THROUGH. GFS/NAM SOUNDINGS ARE GENERALLY SUB-FREEZING ABOVE 1KFT
FROM LATE WED NIGHT INTO EARLY THU MORNING. KEPT MENTION OF
RAIN/SNOW MIX NORTH WHERE THERE MAY STILL BE PRECIP WHEN IT GETS
COLD ENOUGH FOR SNOW.

TEMPS WILL BE WITH A FEW DEGREES OF NORMAL TUE/WED...WITH HIGHS
FALLING INTO THE 40S THURSDAY AS THE COOLER AIR ARRIVES WITH THE
UPPER LOW.

FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM

MODELS SUGGEST HIGH PRESSURE WITH TEMPS JUST A COUPLE DEGREES
BELOW NORMAL FOR FRIDAY.

A SHORTWAVE IS THEN PROGGED TO MOVE THROUGH FRIDAY NIGHT INTO
SATURDAY...BRINGING SOME LIGHT RAIN CHANCES. MODELS NOT IN GREAT
AGREEMENT WITH TIMING/PLACEMENT OF THE WAVE AND PRECIP...SO KEPT
POPS ON THE LOW END.

KEPT SOME LOW POPS ON SUNDAY PER THE GFS BRINGING A SHORTWAVE
THROUGH...THOUGH BOTH THE GFS AND ECMWF LOOK PRETTY DRY.

TEMPS SHOULD BE WITHIN A COUPLE DEGREES OF NORMAL SATURDAY AND
SUNDAY.

AVIATION/12Z TAFS/...

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF
PERIOD. MID LEVEL CLOUDS WILL BE INCREASING TONIGHT. LIGHT AND
VARIABLE WINDS WILL BECOME SOUTHEAST BY 18Z TODAY...GENERALLY
STAYING BELOW 10KTS THROUGH TONIGHT. THOSE WINDS WILL INCREASE
RAPIDLY AFTER 12Z TUESDAY.

MARINE...

THE BIG LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH ON TUESDAY
WILL BRING BRISK EASTERLY WINDS LATER TUESDAY MORNING THROUGH
TUESDAY NIGHT THAT WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY. A FEW
GUSTS MAY APPROACH GALE FORCE /35KTS/ FOR A TIME LATE TUESDAY
AFTERNOON INTO TUESDAY EVENING.  AS THE LOW LIFTS ACROSS THE AREA
WEDNESDAY MORNING WINDS WILL SUBSIDE FOR A TIME AS THEY VEER TO THE
WEST. BY WEDNESDAY AFTERNOON THEY WILL QUICKLY INCREASE BACK TO
SMALL CRAFT ADVISORY LEVELS AND REMAIN ELEVATED THROUGH THURSDAY
EVENING. WINDS MAY EVEN REACH GALE FORCE LEVELS WEDNESDAY NIGHT INTO
THURSDAY MORNING.  NO HEADLINES ISSUED AT THIS TIME...BUT LIKELY
LATER TODAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Oct 26, 3:24 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 AM CDT MON OCT 26 2015

WIZ046-047-051-052-056>060-062>072-270830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
324 AM CDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST TO NORTHWEST WINDS ARE EXPECTED LATER WEDNESDAY INTO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-270830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
324 AM CDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EAST TO SOUTHEAST WINDS AND INCREASING WAVES WILL REACH SMALL
CRAFT ADVISORY LEVELS AT TIMES LATER TUESDAY MORNING INTO
WEDNESDAY...WITH WEST TO NORTHWEST GALES POSSIBLE LATER WEDNESDAY
INTO THURSDAY MORNING AS LOW PRESSURE MOVES ACROSS WISCONSIN AND
INTENSIFIES NEAR THE LAKE SUPERIOR REGION.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.